# SDR GTIA2019110744763

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 6,539 hours, 2,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L2 & R2 PASSENGER DOOR ASSIST REQUIRES SERVICED-SERVICED L2 & R2 PASSENGER DOORS ASSIST IAW AMM 52-10-00 OPS & LEAK CHECKED 
NO LEAKS NOTED"
